MathSciNet Relay Station
MathSciNet bibliographic data
MR766434 (86h:46089) 46L05
Becker, Thomas A few remarks on the Dauns-Hofmann theorems for $C\sp \ast$-algebras. Arch. Math. (Basel) 43 (1984), no. 3, 265–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement